Anti-Hist Allergy Cetirizine Oral Solution 200ml

Anti-Hist Allergy Cetirizine Oral Solution 200ml

Medipharm

  • €7.95


Anti-Hist Oral Solution contains Cetirizine and is an antihistamine, used to treat hayfever and other allergies.

In adults and children aged 2 years and above, Anti-Hist is indicated

  • for the relief of nasal and ocular symptoms of seasonal and perennial allergic rhinitis
  • for the relief of urticaria and hives

You Must Be Aged Over 18 Years To Purchase This Product. Maximum Order Quanity of Two Bottles Per Order.


We Also Recommend


en English
X